English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Derivation of a rod theory for biphase materials with dislocations at the interface

MPS-Authors
/persons/resource/persons235858

Müller,  Stefan
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Müller_Derivation_oa_2013.pdf
(Any fulltext), 221KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Müller, S., & Palombaro, M. (2013). Derivation of a rod theory for biphase materials with dislocations at the interface. Calculus of Variations and Partial Differential Equations, 48(3-4), 315-335. doi:10.1007/s00526-012-0552-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1C98-2
Abstract
There is no abstract available